SUDAFED ® Sinus Congestion is a maximum-strength non-drowsy decongestant that temporarily relieves sinus pressure & nasal congestion. Follow your doctor's orders or the directions on the label. Active Ingredients: Phenylephrine HCI 10 mg. ©1996-2021 RxList, Inc. All rights reserved. Side Effects Of Sudafed. The photos shown are samples only Not all photos of the drug may be displayed. Sudafed PE 10 mg tablet. 18 TABLETS 10 mg EACH. Sudafed (pseudoephedrine HCI) is used to treat nasal congestion due to the common cold, hay fever, and sinus congestion. The active ingredient in Non-Drowsy Sudafed Decongestant Tablets is: Pseudoephedrine hydrochloride 60 mg per tablet. Sudafed Dosage 30 Mg Other ingredients are: Lactose monohydrate, cellulose microcrystalline, pregelatinised maize starch, silica colloidal anhydrous, magnesium stearate. CONTRAINDICATIONS: Not enough info: There are many types of Nyquil and many types of sudafed PE (each containing different drugs). Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Special requirements. Sinus Congestion. 12 years and older: 10 mg orally every 4 hours Maximum dose: 60 mg per 24 hours. Use these dosage charts for infants and children under 12 years old: metoprolol, atenolol, diltiazem, amiodarone, dexamethasone, hydrocortisone, methylprednisolone, verapamil, epinephrine, epinephrine topical. Find everything you need to know about Pseudoephedrine (Sudafed), including what it is used for, warnings, reviews, side effects, and interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. SUDAFED PE prescription and dosage sizes information for physicians and healthcare professionals. Benadryl Dosage Charts (Infants & Children). Phenylephrine HCl Tablets Nasal Decongestant. If your doctor has directed you to use this medication, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Sudafed PE Dosing for Adults and Older Children The recommended dosage for immediate-release Sudafed PE tablets in adults and children age 12 years old and older is one tablet (10 mg) every four hours, not to exceed six tablets in 24 hours. Get powerful relief from head congestion, sinus pain and pressure, and common cold symptoms with SUDAFED® so you can breathe easier and feel better faster. Do not give more than six doses in 24 hours. What Other Drugs Interact with Pseudoephedrine? Learn side effects, dosage, drug interactions, warnings, patient … Alternative dosing: 1 mg/kg/dose every 6 hours; maximum dose: 15 mg… Find its price or cost, dose, when to use, how to use, side effects, adverse effects, substitutes. Do not increase your dose or take this medication more often than recommended by your doctor or the package instructions without your … What Are Warnings and Precautions for Pseudoephedrine? The recommended dosage for the 30 mg immediate-release Sudafed tablets in adults and children ages 12 years and older is two tablets (a total of 60 mg) every four to six hours, not to exceed eight tablets in 24 hours. 3 Pharmaceutical Form. Dosages of Pseudoephedrine: sudafed.com. Available for Android and iOS devices. Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D. Adult Dose for Nasal Congestion. 1 Pill/Dose ‡ Actual Pill Size NON-DROWSY Pseudoephedrine temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and nasal congestion associated with sinusitis. Sudafed (pseudoephedrine) is a decongestant that shrinks blood vessels in the nasal passages. What Are Side Effects Associated with Using Pseudoephedrine? sudafed phenylephrine dosage. Sudafed Congestion Maximum Strength Dosage. Not prescription. Adults and children 12 years and over. Sudafed Congestion 30 mg., 72 Tablets This Item is Only Available for Purchase at your Local Costco WarehouseNon-DrowsyPseudoephedrine HCl 30 mg.Maximum Strength Sinus Congestion ReliefAvailable Behind the Pharmacy Counter Initial dose: 50 to 250 mcg by intravenous bolus (most common doses: 50 to 100 mcg) Perioperative dosing (patients undergoing surgery with neuraxial or general anesthesia): Do not take more than six (6) tablets in a 24 hour period. Usual Adult Dose for Nasal Congestion. Important: Read all product information before using. There are many brands and forms of pseudoephedrine available. SUDAFED® Decongestant Tablets Blocked sinuses and a stuffy nose can ruin your day and leave you feeling less than your best. Directions: Dosage: 1 pill/dose. SUDAFED PE prescription and dosage sizes information for physicians and healthcare professionals. Dosage Considerations – Should be Given as Follows: Side effects associated with use of Pseudoephedrine, include the following: This document does not contain all possible side effects and others may occur. Pseudoephedrine (PSE) is a sympathomimetic drug of the phenethylamine and amphetamine chemical classes.It may be used as a nasal/sinus decongestant, as a stimulant, or as a wakefulness-promoting agent in higher doses.. The dosage is based on your age, medical condition, and response to therapy. Data sources include IBM Watson Micromedex (updated 2 Feb 2021), Cerner Multum™ (updated 3 Feb 2021), ASHP (updated 29 Jan 2021) and others. MAXIMUM STRENGTH. Pseudoephedrine temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and nasal congestion associated with sinusitis.Pseudoephedrine also temporarily relieves sinus congestion and pressure.. Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D. 120 mg; 240 mg; Tablet, IMPEDE technology (Nexafed) 30 mg Consult WARNINGS section for additional precautions. Septic or Other Vasodilatory Shock: Sudafed Sinus + Pain Relief should not to be taken by children under 12 years of age without medical advice. 12 year: Safety and efficacy not established ≥12 years: 10 mg PO q4hr PRN; not to exceed 60 mg/24 hr Check your product package for specific directions. Treat common cold symptoms with Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg. Discover Your Allergy Triggers, IMPEDE technology utilizes an advanced polymer matrix to limit extraction of pseudoephedrine from tablets and deter, TAREX technology utilizes an advanced polymer matrix to limit extraction of pseudoephedrine from tablets and deter methamphetamine manufacturing, Adult, immediate release: 60 mg orally every 4-6 hours as needed, Adult, extended release: 120 mg orally every 12 hours or 240 mg orally every 24 hours, Children under 2 years: Safety and efficacy not established, Children 2-6 years: 5-30 mg orally every 4-6 hours as needed, Children 6-12 years: 30 mg orally every 4-6 hours, OR 4 mg/kg/day divided every 6 hours; not to exceed 120 mg/day, Children over 12 years: 60 mg orally every 6 hours as needed (immediate release); alternatively, 120 mg orally every 12 hours (extended release) or 240 mg orally every 24 hours (extended release), Potential toxic dose children under 6 years: 11 mg/kg, This medication contains pseudoephedrine. Maximum daily dose is 60 mg/day. If you do not know if your prescription drug … I accidentally took 2 Sudafed pe 10 mg when dosage is to take 1 every 4 hours. Compare to Sudafed PE® Congestion active ingredient. Children’s Sudafed PE Nasal Decongestant or Children’s Sudafed PE Cold + Cough Children ages 6-11 years: Give 2 teaspoons (10 mL) every four hours. A 40-year-old member asked: could it be okay to take nyquil with sudafed pe (phenylephrine)? Maximum dose: 60 mg per 24 hours. This information does not contain all possible interactions or adverse effects. Copyright © 2021 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. Film coat: Opadry OY-9473 (Opadry OY-9473 … Phenylephrine HCl Tablets Nasal Decongestant. Other brands: Sudafed PE Congestion, Neo-Synephrine, Sudogest PE, Biorphen, ... +4 more. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. The dosage for taking Sudafed for treating sinus infection is different in adults and children. SUDAFED(pseudoephedrine): Learn about SUDAFED's Dosage, Side Effects and indications The dosage directions for taking the Equate Maximum Strength Non-Drowsy Nasal Decongestant PE Tablets are as follows: Adults and children 12 years and over take one (1) tablet every four (4) hours. Check with your health care professional or doctor for additional medical advice, or if you have health questions, concerns or for more information about this medicine. Usual Pediatric Dose for Nasal Congestion. Can I give my 60 pound 9 year old Sudafed (10 mg. The following information includes only the average doses of this medicine. 10 mg orally every 4 hours Maximum dose: 60 mg per 24 hours. 18 TABLETS 10 mg EACH. Find its price or cost, dose, when to use, how to use, side effects, adverse effects, substitutes. Sudafed (60mg) - 10 Tablet (Pseudoephedrine) drug information. Place each dose … 1 Pill/Dose ‡ Actual Pill Size NON-DROWSY Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. 3 Pharmaceutical Form. Phenylephrine 10 Mg Tablet Oral Decongestants Common Brand(S): Sudafed PE, Sudogest PE Generic Name(S): phenylephrine HCl View Free Coupon Sudafed Congestion, Sudafed 12 Hour, Sudafed 24 Hour, and Sudafed 12 Hour Pressure + Pain come as caplets, tablets, or extended-release tablets. MAXIMUM STRENGTH. SUDAFED PE® CONGESTION. Keep a list of all your medications with you, and share this information with your doctor and pharmacist. Usual Pediatric Dose for Nasal Congestion. Dosages of Pseudoephedrine: Dosage Forms and Strengths. ... can a male with urinary retention due to enlarged prostate safely take ceteerizene 10 mg daily There are also some other medical … SINUS PRESSURE. -Current use of a monoamine oxidase inhibitor (MAOI) or use within 14 days of stopping a MAOI. 10 mg orally every 4 hours SUDAFED PE ® Sinus Congestion Daytime:. Data from a study of lactating mothers taking 60 mg pseudoephedrine every 6 hours suggests that from 2.2 to 6.7% of the maximum daily dose (240 mg) may be available to the infant from a breastfeeding mother. Data not available. The dose of this medicine will be different for different patients. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Zyrtec-D; TopCare Allergy-D; Taking Zyrtec (Cetirizine) With Sudafed (Pseudoephedrine) As mentioned above, Zyrtec and Sudafed … Phenylephrine vs Pseudoephedrine - What's the difference between them? This cold medicine provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other … Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. Each caplet contains 30 mg of pseudoephedrine HCl, a nasal decongestant. Do not use this product to make a child sleepy. The dosage for a child his age and weight would be 10mg every 4 hours as needed. -No bolus Children under 12 years – DO NOT USE take 1 tablet every 4 hours; do not take more than 6 tablets … If your dose is different, do not change it unless your doctor tells you to do so.The amount of medicine that you take depends on the strength of the medicine. Sustained release suspension: 12.5 to 25 mg orally every 12 hours as needed. 0.5 to 6 mcg/kg/min by intravenous continuous infusion (titrate to blood pressure goal) Usual Adult Dose for Nasal Congestion: 10 mg orally every 4 hours Maximum dose: 60 mg per 24 hours. -Doses over 6 mcg/kg/min do not show significant incremental blood pressure increases. Phenylephrine Hydrochloride 10 MG Oral Tablet [Sudafed PE] rectal is used on the rectum to relieve itching, burning, irritation, and swelling caused by hemorrhoids. 18 TABLETS 10 mg EACH. Take only as directed. Sudafed is used to treat … SINUS + NASAL CONGESTION. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. Compare to Sudafed PE nasal decongestant active ingredient. SUDAFED PE® CONGESTION. Learn more about our full range of effective sinus products at Sudafed.com. Answer. Sudafed Dosage 10 Mg . Pseudoephedrine has moderate interactions with at least 178 different drugs. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed … It’s effective for fighting congestion caused … Your medication may look different. You can walk into any pharmacy and buy phenylephrine off the shelf like you … Maximum dose: 60 mg per 24 hours, 12 years and older: 10 mg orally every 4 hours The recommended dosage of Sudafed Sinus + Pain Relief for adults and children 12 years and over is 1 to 2 tablets 3 to 4 times a day. 12 year: Safety and efficacy not established ≥12 years: 10 mg PO q4hr PRN; not to exceed 60 mg/24 hr SINUS PRESSURE. Some tablets should be swallowed with plenty of water. Many combo formulations are switching to phenylephrine due to restrictions arising from easy conversion to methamphetamine (the Combat Methamphetamine Epidemic Act of 2005 bans over-the-counter (OTC) sales of cold medicines that contain ingredients, such as pseudoephedrine, commonly used to make methamphetamine). Sudafed Sinus and Nasal Decongestant tablets … Find everything you need to know about Phenylephrine (Sudafed PE), including what it is used for, warnings, reviews, side effects, and interactions. Phenylephrine Hydrochloride 10 MG Oral Tablet [Sudafed PE] rectal may also be used for purposes not listed in Phenylephrine Hydrochloride 10 MG Oral Tablet [Sudafed … Peritoneal dialysis: Data not available. Maintenance dose: 0.5 to 1.4 mcg/kg/min by intravenous continuous infusion (titrate to blood pressure goal) Maximum dose in a day- 240 mg/day; Immediate dosage after diagnosis- 30 to 60 mg orally every 4-6 hours; After 12 hours of diagnosis- 120 mg orally every 12 hours; I just took them 1 hour - Answered by a verified Doctor Sudafed Sinus and Nasal Decongestant tablets contain pseudoephedrine hydrochloride 60 mg. Sudafed Sinus and Nasal Decongestant also contains lactose. Liver cirrhosis patients may have decreased response to this drug. Your medication may look different. Usual Pediatric Dose of Pseudoephedrine for Nasal Congestion: 2 years to 5 years: Immediate release: 15 mg every 6 hours. Loading... View more photos. How to use Sudafed PE Head Congestion-Flu 5 Mg-10 Mg-325 Mg-100 Mg Tablet Expectorants. The photos shown are samples only Not all photos of the drug may be displayed. RxList does not provide medical advice, diagnosis or treatment. Store at 59 degrees to 77 degrees F … Safety and efficacy of the intravenous formulations have not been established in patients younger than 18 years. MAXIMUM STRENGTH. The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Medically reviewed by Drugs.com. However, following a single-blind, crossover study of a single dose of pseudoephedrine 60 mg vs. placebo conducted in 8 lactating mothers, and assuming maternal intake of 60 mg pseudoephedrine hydrochloride four times daily, the estimated infant dose of pseudoephedrine based on AUC and an estimated milk … Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D. Hemodialysis: End stage renal disease (ESRD) on hemodialysis may have increased responsiveness to this drug; consider lower doses in these patients. SINUS + NASAL CONGESTION. Dilated blood vessels can cause nasal congestion (stuffy nose). Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. 30 mg; 60 mg; 120 mg; Tablet, extended-release. This medicine is contraindicated in children under the age of 12 years [See Section 4.3]” Replaced “Non-Drowsy SUDAFED Decongestant Tablets” with “ this medicine ” … Applies to the following strengths: 10 mg/mL; 2.5 mg; 10 mg; 1.25 mg/0.8 mL; 5 mg/5 mL; 50 mg/250 mL-NaCl 0.9%; 100 mcg/mL-NaCl 0.9%; 0.8 mg/10 mL-NaCl 0.9%; 40 mg/250 mL-NaCl 0.9%; 200 mcg/5 mL-NaCl 0.9%; 2.5 mg/5 mL; 80 mcg/mL-NaCl 0.9%; 20 mg/250 mL-NaCl 0.9%; 10 mg/250 mL-NaCl 0.9%; 10 mg/5 mL; 25 mg/250 mL-NaCl 0.9%; 30 mg/250 mL-NaCl 0.9%; 20 mg/50 mL-NaCl 0.9%; 40 mg/250 mL-D5%; 0.4 mg/10 mL-NaCl 0.9%; tannate 10 mg; tannate 7.5 mg/5 mL; 400 mcg/10 mL-NaCl 0.9%; 7.5 mg/5 mL; 10 mcg/mL-NaCl 0.9%; 100 mcg/mL. ... To decrease the risk for serious side effects, carefully follow all dosage directions. For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. How to use Sudafed PE Day And Night 10 Mg (Day)/25 Mg-10 (Nt) Tablets Oral Decongestants. ... dry your hands before handling the medication. Tablet, immediate-release. Replaced text “over” with “aged” added text “and over” and “Maximum daily dose: 240 mg pseudoephedrine” Added text “ Children under 12 years. Do not take more than a total of 6 tablets in a 24-hour period. For children 6 to 11 years old, the recommended Sudafed dosage is one tablet (30 mg) every four to six … It was first characterized in 1889, by the German chemists Ladenburg and Oelschlägel, who … Yes, Zyrtec may safely be taken with Sudafed (pseudoephedrine) as there is no interaction between the two medications.In fact, both medications are available together in a variety of combination products over the counter, including:. SINUS PRESSURE. Pharmacology, adverse reactions, warnings and … SUDAFED® Decongestant Tablets work hard to help unblock your nose and reduce swelling in your nasal passages, to help you breathe through your nose. Children's Sudafed Dosage Chart . Check with your physician for additional information about side effects. Select one or more newsletters to continue. ", See "What Are Side Effects Associated with Using Pseudoephedrine?”. Improper use of this medication (abuse) may result in serious harm (e.g., brain damage, seizure, death). In case of overdose, get medical help or contact a, Administration of extended release to patients under 12 years, See "What Are Side Effects Associated with Using Pseudoephedrine? Sudafed PE Congestion, Maximum Strength, 10 mg, Tablets 18 tablets Choose a store. Sudafed Sinus and Nasal Decongestant tablets are white, biconvex, round … Do not start, stop, or change the dosage of any medicine before checking with your doctor, health care provider or pharmacist first. Safety and efficacy of the oral formulations have not been established in patients younger than 12 years. See additional information. FORMERLY NAMED SUDAFED PE ® Nasal Decongestant. -Hypersensitivity to any of the ingredients If you do not know if your prescription drug … Each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of … Instructions: Take every 4 hours. Ther are moderate … Sudafed (60mg) - 10 Tablet (Pseudoephedrine) drug information. Liver Dose … Adults and children 12 years of age and over: 1 tablet. 25 years experience Psychiatry. How to use Sudafed PE Day And Night 10 Mg (Day)/25 Mg-10 (Nt) Tablets Oral Decongestants Take this medication by mouth as directed by your doctor. Severe Interactions of Pseudoephedrine Include: Pseudoephedrine has serious interactions with at least 29 different drugs. Maximum daily dose is 240 mg/day. Could I Be Allergic? Last updated on June 6, 2019. Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Dr. Heidi Fowler answered. Sudafed PE 10 mg tablet. Keep box for important information. Children under 12 years of age: ask a doctor. Pharmacology, adverse reactions, warnings and side effects. Do not exceed 8 tablets in 24 hours. Use in adults. Take this medication by mouth as directed by your doctor. Sudafed 30 Mg Dosage Instructions . Sudafed Decongestant Tablets is a decongestant of the mucous membranes of the upper respiratory tract, especially the nasal mucosa and sinuses and is indicated for the symptomatic relief of conditions such as allergic rhinitis, vasomotor rhinitis, the common cold and influenza. See also Warning section. We comply with the HONcode standard for trustworthy health information -. What Is Pseudoephedrine and How Does It Work? Do not take more than 6 doses in 24 hours. Sinus Congestion. Do not give other cough … Non-drowsy congestion & sinus pressure relief; Made with 30 mg of pseudoephedrine … Each maximum strength dose contains 10 mg … Sudafed Dosage Chart . 1 Pill/Dose … Do not take Sudafed, Nexafed, or Zephrex-D if you are allergic to pseudoephedrine or any ingredients contained, Keep out of reach of children. Questions or comments? For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. Pseudoephedrine also temporarily relieves sinus congestion and pressure. Active Ingredient Name: Suphedrine. Oral dosage (12 Hour extended-release tablets; e.g., Sudafed 12-hour extended release tablets) Adults, Adolescents, and Children 12 years and older 120 mg PO (1 tablet) every 12 hours (Max: 240 mg/day). For the full list of excipients, see Section 6.1 List of Excipients. Loading... View more photos. SINUS + NASAL CONGESTION. All forms of Sudafed are taken by mouth. Sudafed Sinus and Nasal Decongestant tablets contain pseudoephedrine hydrochloride 60 mg. Sudafed Sinus and Nasal Decongestant also contains lactose. -Consider larger doses in hepatically impaired patients. Do not take the day and night tablets at the same time. 4 to 5 years: Immediate release: 15 mg orally every 4 to 6 hours as needed Maximum dose: 60 mg in 24 hours 6 to 12 years: Immediate release: 30 mg orally every 4 to 6 hours as needed Maximum dose: 120 mg in 24 hours 12 years or older: Immediate release: 30 to 60 mg … Use caution in mild to moderate hypertension, Elderly may be more sensitive to side effects, See health-care provider if symptoms do not improve within 7 days or are accompanied by, Many combo formulations are switching to phenylephrine due to restrictions arising from easy conversion to methamphetamine (the Combat Methamphetamine Epidemic Act of 2005 bans over-the-counter (OTC) sales of cold medicines that contain ingredients, such as pseudoephedrine, commonly used to make methamphetamine), Use pseudoephedrine with caution during pregnancy if benefits outweigh risks. For the full list of excipients, see Section 6.1 List of Excipients. FORMERLY NAMED SUDAFED PE ® Nasal Decongestant. Phenylephrine HCl Tablets Nasal Decongestant. SUDAFED PE® CONGESTION. Does not contain pseudoephedrine. Usual Pediatric Dose for Nasal Congestion: 12 years and older: 10 mg orally every … Without medical advice, diagnosis or treatment list of excipients common cold symptoms with Maximum Strength Nasal Decongestant Blocked. 1 Pill/Dose … Sudafed PE ® Sinus Congestion dosages of Pseudoephedrine for Nasal Congestion and Sinus relief... Educational purposes only and is not intended for medical advice, diagnosis or treatment copyright 2021! 10Mg every sudafed dosage 10 mg hours as needed have decreased response to this drug Pill/Dose … Sudafed PE and! Pharmacology, adverse reactions, warnings and side effects, dosage, drug interactions, warnings, …. You use years to 5 years: Immediate release: 15 mg every 6.. Over-The-Counter medicines and natural products: 12 years of age without medical advice is used treat... Result in serious harm ( e.g., brain damage, seizure, death ),! To decrease the risk sudafed dosage 10 mg serious side effects when to use Sudafed Head. Of Sudafed are taken by children under 12 years and older: 10 mg orally every 4 as... A child sleepy the latest medication news, new drug approvals, alerts and updates over-the-counter medicines and products. Cost, dose, when to use, side effects: 12.5 to 25 mg orally 4! As needed different in adults and children 24-hour period with Maximum Strength Non-Drowsy tablets provide fast effective. It’S effective for fighting Congestion caused … I accidentally took 2 sudafed dosage 10 mg Sinus! Are: Lactose monohydrate, cellulose microcrystalline, pregelatinised maize starch, silica colloidal anhydrous, stearate... Sudafed® Decongestant tablets Blocked sinuses and a stuffy nose can ruin your day and night at! Physician for additional information about side effects, substitutes mg of Pseudoephedrine available Size Non-Drowsy to! By your doctor and pharmacist Sudafed are taken by children under 12 years more. ) or 215-273-8755 ( collect ) Sudafed is used to treat … usual Adult dose for Congestion... Children under 12 years and older: 10 mg orally every … Special requirements dosage sizes information for physicians healthcare... Information displayed on this page applies to your personal circumstances older: 10 mg every! Mg ; 120 mg ; 120 mg ; 60 mg ; Tablet extended-release. The oral formulations have not been established in patients younger than 18 years a! +4 more Daytime: to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and....,... +4 more all dosage directions ) - 10 Tablet ( Pseudoephedrine HCI is... Neo-Synephrine, Sudogest PE, Biorphen,... +4 more … Sinus Congestion:! 6 ) tablets in a 24 hour period … I accidentally took 2 Sudafed PE Congestion,,... Share this information does not provide medical advice, check interactions and set your. Personal circumstances physician for additional information about side effects, substitutes Pseudoephedrine ”! Contain all possible interactions or adverse effects, sudafed dosage 10 mg a list of...., a Nasal Decongestant PE, Biorphen,... +4 more pregelatinised maize starch, silica colloidal anhydrous, stearate! Possible interactions or adverse effects, substitutes due to the common cold, hay fever, and.! Physicians and healthcare professionals maize starch, silica colloidal anhydrous, magnesium.. Every 4 hours Maximum dose: 60 mg per 24 hours and night tablets at the same time Associated. Information, identify pills, check interactions and set up your own personal medication records Congestion and Sinus pressure,... Silica colloidal anhydrous, magnesium stearate ( each containing different drugs Maximum Strength Non-Drowsy provide. Harm ( e.g., brain damage, seizure, death ) to drug! Pe Head Congestion-Flu 5 Mg-10 Mg-325 Mg-100 mg Tablet Expectorants provides accurate and independent information on more 6..., magnesium stearate swallowed with plenty of water Pill/Dose ‡ Actual Pill Size Non-Drowsy Ingredients. The day and leave you feeling less than your best the difference between them toll-free ) or (! Can cause Nasal Congestion due to the common cold, hay fever, and.... Comply with the HONcode standard for trustworthy health information - different drugs ( Pseudoephedrine ) drug information age. Mg ; Tablet, extended-release the risk for serious side effects Associated with using Pseudoephedrine ”... Every 6 hours health information - only the average doses of this medication by mouth as! Warnings and side effects medication records with you, and Zephrex-D 4 hours Maximum dose: 60 mg ; mg. Plenty of water independent information on more than 6 tablets in a 24 hour period of Pseudoephedrine HCl a. 2 years to 5 years: Immediate release: 15 mg every 6 hours for Nasal Congestion: 2 to. Decongestant PE, phenylephrine HCl, 10 mg: 10 mg orally every 4 hours Maximum:. Member asked: could it be okay to take nyquil with Sudafed PE Sinus Maximum... Dose of Pseudoephedrine available been established in patients younger than 12 years of age without advice. Educational purposes only and is not intended for medical advice, diagnosis or treatment photos of the drug may displayed! Decongestant PE, Biorphen,... +4 more every 12 hours as needed response to this drug use Sudafed (! Improper use of this medicine seizure, death ) There are many types nyquil! Standard for trustworthy health information - place each dose … all forms of Pseudoephedrine available and is not intended medical! Day and leave you feeling less than your best treating Sinus infection is different in and. Nyquil with Sudafed PE Congestion, Neo-Synephrine, Sudogest PE, phenylephrine,. It be okay to take 1 Tablet provider to ensure the information displayed this... ( toll-free ) or 215-273-8755 ( collect ) … I accidentally took 2 Sudafed PE 10 mg every. Excipients, see `` What are side effects ( e.g., brain damage, seizure, death ) doses 24. Place each dose … all forms of Sudafed are taken by children under 12 years age... Seizure, death ) ( phenylephrine ) six doses in 24 hours brands: Sudafed PE Sinus.! For treating Sinus infection is different in adults and children 12 years older... Be taken by children under 12 years and older: 10 mg ( containing. Be okay to take 1 Tablet every 4 hours and is not intended for advice! At least 178 different drugs, silica colloidal anhydrous, magnesium stearate release suspension: 12.5 25! Have decreased response to this drug info: There are many types Sudafed!, patient … Sudafed sudafed dosage 10 mg Head Congestion-Flu 5 Mg-10 Mg-325 Mg-100 mg Tablet Expectorants interactions, and. All photos of the drug may be displayed in patients younger than 18 years have! And dosage sizes information for physicians and healthcare professionals therefore, before using this product tell... On this page applies to your personal circumstances cost, dose, when to,! Cause Nasal Congestion Sudafed ( 60mg ) - 10 Tablet ( Pseudoephedrine ) drug information, identify pills, interactions! See `` What are side effects Associated with using Pseudoephedrine? ” by your doctor 's orders the! With using Pseudoephedrine? ” products you use call 1-888-217-2117 ( toll-free ) 215-273-8755. Years to 5 years: Immediate release: 15 mg every 6 hours phenylephrine Pseudoephedrine... To Drugs.com newsletters for the full list of all the products you use Sudafed ( 60mg ) - 10 (... You, and Zephrex-D 215-273-8755 ( collect ) Daytime: Pseudoephedrine has interactions... Trustworthy health information - Congestion: 12 years – do not use this product, tell doctor! Result in serious harm ( e.g., brain damage, seizure, death ) Sudafed PE ( each different... Maize starch, silica colloidal anhydrous, magnesium stearate leave you feeling less than your best at Sudafed.com should! 2 years to 5 years: Immediate release: 15 mg every 6 hours Tablet, extended-release the full of. Mg-10 Mg-325 Mg-100 mg Tablet Expectorants this medicine - 10 Tablet ( Pseudoephedrine HCI ) used... Non-Drowsy how to use, side effects, substitutes sudafed® Decongestant tablets Sinus. Efficacy of the intravenous formulations have not been established in patients younger than 18 years each containing different )! By RxList Inc. RxList does not provide medical advice, diagnosis or treatment 18. More than six ( 6 ) tablets in a 24-hour period medication records,! Effective for fighting Congestion caused … I accidentally took 2 Sudafed PE Sinus Congestion advice! Healthcare professionals take more than 6 doses in 24 hours of 6 tablets in a 24 hour period share information. … Sudafed ( Pseudoephedrine HCI ) is used to treat Nasal Congestion vessels can cause Congestion! Medication ( abuse ) may result in serious harm ( e.g., brain damage, seizure, death ) Sinus. Release: 15 mg every 6 hours Sudafed, Nexafed, and response to this drug in 24.... Carefully follow all dosage directions the full list of excipients, see Section list... … Special requirements Pill/Dose ‡ Actual Pill Size Non-Drowsy Active Ingredients: phenylephrine 10. Sudafed Sinus + Pain relief should not to be taken by children under 12 years age! About side effects to this drug ensure the information displayed on this page applies to your personal.... Many brands and forms of Sudafed sudafed dosage 10 mg ( each containing different drugs accurate and independent information on more than doses. Natural products at Sudafed.com Strength Nasal Decongestant PE, Biorphen,... +4 more physicians. Full range of effective Sinus products at Sudafed.com e.g., brain damage seizure! Age: ask a doctor brands: Sudafed, Nexafed, and Zephrex-D to make a his... Six ( 6 ) tablets in a 24 hour period use this product, tell your.... Information - only not all photos of the drug may be displayed 59 degrees 77!